Abstract and keywords
Abstract (English):
The aim of the study is to try to analyze the most common mechanisms of impulse noise impact on data transmitted in the symbols of single-carrier and multi-carrier modulation systems. The paper solves the problem of a qualitative analysis of the destructive effect of impulse noise on the possibility of restoring symbols of digital modulation systems operating on the basis of a copper cable infrastructure. The performed analysis uses induction as research methods, which allows extending isolated special cases of symbol distortion to the generalized procedures for degrading the transmitted information quality; an analogy involving the consideration of similar mechanisms for modifying data in a stream of modulated signals with one carrier and multiple ones. The novelty of the findings obtained consists in generalizing the process of decoding errors due to noise bursts to the systems with one carrier and several ones, as well as in differentiating the influence of the noise pulse duration and power on the transmitted symbols. As the main findings of the work, we can note the identification of the impact ambiguity of impulse noise on the transmission systems of digital subscriber lines, expressed in the necessity to take into account while analyzing both the parameters of the noise itself and the type of modulation, and the energy and time relationships between the useful signal and noise. Thus, the work shows that the destructiveness degree of the impulse noise impact on the transmission system of a digital subscriber line is determined by several characteristics that should be taken into account when developing mechanisms for the protection against interference, or, conversely, to justify the inappropriateness of their use.

communication network, DSL system, transient interference, impulse noise, information model
Publication text (PDF): Read Download

1. Dudnik, B. Ya. Reliability and Survivability of Communication Systems / B. Ya. Dudnik, V. F. Ovcharenko; Ed. B. Ya. Dudinok. – M.: Radio and Communication, 1984. – 216 p. – ISBN – FB B 84-69 / 166.

2. Filin, B. P. Methods of Analyzing Structural Reliability of Communication Networks. – Moscow: Radio and Communica-tion, 1988. – 208 p. – ISBN – 5-256-00032-2.

3. Ushakov, I. A. Course of System Reliability Theory: Ma-nual for Universities / I. A. Ushakov. – Moscow: Dropha, 2008. – 239 p. – ISBN – 978-5-358-01586-9.

4. Polovko, A. M. Fundamentals of Reliability Theory / A. M, Polovko, S. V. Gurov. – St. Petersburg: BHV-Petersburg, 2006. – 704 p. – ISBN – 5-94157-542-4.

5. Oboskalo, V. P. Structural Reliability of Electric Power Systems: manual // Yekaterinburg: UrFU, 2012. – 194 p. – ISBN – 978-5-321-02195-8.

6. Batenkov, K. A. Numerical Features of Networking // Proceedings of SPIIRAS. – 2017. – no. 4 (53). – pp. 5–28. – DOI – 10.15622 / sp.53.1

7. Batenkov, K. A. General Approaches to the Analysis and Synthesis of Structures of Communication Networks // Modern Problems of Telecommunications: Proceedings of the Russian scientific-technical conference. – 2017. – pp. 19–23. – ISBN – 978-5-91434-028-2.

8. Nozaki, T. Analysis of Breakdown Probability of Wireless Sensor Networks with Unreliable Relay Nodes / T. Nozaki, T. Nakano, T. Wadayama; 2017. IEEE Int. Symp. Inf. Theory, Aachen, Germany. - 2017. - pp. 481–485. - DOI – 10.1109/ISIT.2017.8006574.

9. Takabe, S. Fault Tolerance of Random Graphs with re-spect to Connectivity: Phase Transition in Logarithmic Average Degree / S. Takabe, T. Nakano, T. Wadayama. - 2017. - ar-Xiv:1712.07807. - ISBN – 1712.07807v1.

10. Yagan, O. Zero-one Laws for Connectivity in Random Key Graphs / O. Yagan, A. M. Makowsk. - IEEE Trans. Inf. Theory, May 2012. – 2012. - Vol. 58. - No. 5 - pp. 2983–2999. - DOI – 10.1109/TIT.2011.2181331.

11. Batenkov, K. A. Accurate and Boundary Estimates of the Connectivity Probabilities of Communication Networks based on the Method of Full Iteration of Typical States // Proceedings of SPIIRAS. – 2019. – vol. 18. – no. 5. – pp. 1093-1118. – ISSN – 2078-9181.

12. Huh, J. H-vectors of matroids and logarithmic concavity // Adv. Math., 2015. – 2015. - No 270. - pp. 49–59. - DOI – 10.1016/J.AIM.2014.11.002.